# SDR UIEA2020050100923

- Difficulty date: April 30, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,534 hours, 17,925 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 734285C
- Part serial: 0463
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON TOUCHDOWN R AC BUS DE-POWERED R GEN CONTROL SWITCH "OFF" LEGEND WAS ILLUMINATED. BPCU PER FIM 24-20 F/T 801, TEST OK. REMOVED AND REPLACED BUS POWER CONT UNIT, PERFORMED RT ENG GEN TEST IAW AMM 24-11-01 AND PERFORMED BPCU BITE TEST IAW AMM 24-22-00. OPS CHECKED GOOD. THIS CLEARS MDDR 127770.
